Fixed lag smoothing of scalar diffusions. Part I. The filtering-smoothing equation
R. Sh. Liptser,
Y. Steinberg,
B. Z. Bobrovsky and
Z. Schuss
Stochastic Processes and their Applications, 1996, vol. 64, issue 2, 237-255
Abstract:
The problem of optimal fixed lag smoothing of a diffusion process, xt is to estimate xt - [tau] for t > [tau], given the output of a nonlinear noisy sensor up to time t. The nonlinear filtering-smoothing problem is to estimate both xt and xt - [tau]. The optimal estimators are the conditional expectations of the processes, given the measurements. We derive evolution equations for both the normalized and unnormalized versions of the joint probability density function of xt and xt - [tau], given the noisy measurements. The former is an equation of Kushner's type and the latter is of Zakai's type.
Keywords: Filtering; Smoothing; Kushner; and; Zakai; equations (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00086-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:64:y:1996:i:2:p:237-255
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().